# SDR DALA1231779226

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 27,472 hours, 18,934 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED ODOR IN THE CABIN ON APPROACH.  MAINTENANCE PERFORMED BURNOUT PER AMM 21-53.  OPS CHECKED NORMAL.
